RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Popov, Alexander Dmitrievich

Statistics Math-Net.Ru
Total publications: 11
Scientific articles: 11

Number of views:
This page:515
Abstract pages:3575
Full texts:1289
References:393
E-mail:

http://www.mathnet.ru/eng/person21613
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/216287

Publications in Math-Net.Ru
2005
1. M. Wolf, A. D. Popov, A. G. Sergeev, “Nontrivial Solutions of Seiberg–Witten Equations on the Noncommutative 4-Dimensional Euclidean Space”, Tr. Mat. Inst. Steklova, 251 (2005),  127–138  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 251 (2005), 121–131
1995
2. T. A. Ivanova, A. D. Popov, “Self-dual Yang–Mills fields in $d=4$ and integrable systems in $1\leq d\leq 3$”, TMF, 102:3 (1995),  384–419  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 102:3 (1995), 280–304  isi
1993
3. T. A. Ivanova, A. D. Popov, “(Anti)self-dual gauge fields in dimension $d\ge 4$”, TMF, 94:2 (1993),  316–342  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 94:2 (1993), 225–242  isi
1991
4. A. D. Popov, “Solutions of Yang–Mills and Yang–Mills–Higgs equations”, TMF, 89:3 (1991),  402–412  mathnet  mathscinet; Theoret. and Math. Phys., 89:3 (1991), 1297–1304  isi
5. A. D. Popov, “Generalized twistors and geometric quantization”, TMF, 87:1 (1991),  3–21  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 87:1 (1991), 331–344
1990
6. A. D. Popov, “Geometric quantization of strings and reparametrization invariance”, TMF, 83:3 (1990),  384–398  mathnet  mathscinet; Theoret. and Math. Phys., 83:3 (1990), 608–619  isi
7. A. D. Popov, “Vortices, strings, and pseudoinstantons”, TMF, 83:2 (1990),  207–221  mathnet  mathscinet; Theoret. and Math. Phys., 83:2 (1990), 481–491  isi
1988
8. A. D. Popov, “Chiral fermions in $d=11$ supergravity with additional time dimensions”, TMF, 76:1 (1988),  78–87  mathnet  mathscinet; Theoret. and Math. Phys., 76:1 (1988), 718–724  isi
9. A. D. Popov, “Chiral fermions in $N=2$, $d=10$ supergravity with additional time dimensions”, TMF, 74:2 (1988),  223–229  mathnet  mathscinet; Theoret. and Math. Phys., 74:2 (1988), 145–149  isi
1987
10. A. D. Popov, “Spontaneous compactification of $d=11$ supergravity due to Rarita–Schwinger fields”, TMF, 71:2 (1987),  304–307  mathnet  mathscinet; Theoret. and Math. Phys., 71:2 (1987), 553–555  isi
11. A. D. Popov, “Hidden symmetries of Kaluza–Klein theories”, TMF, 71:1 (1987),  67–77  mathnet  mathscinet; Theoret. and Math. Phys., 71:1 (1987), 385–392  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020